# SDR DL72S000191

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349127
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE FRAME 1166 HAD CORROSION AT THE SHEAR CLIP BETWEEN STR 29R AND STR 30.  THE DAMAGE WAS FOUND AT MV AND REPAIRED PER ERA 334020-14.
